RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shumakov, N V

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:2
Abstract pages:58
Full texts:32

http://www.mathnet.ru/eng/person117521
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1971
1. L. D. Kalinnikov, N. V. Shumakov, “Обратная задача теплопроводности для пластины”, TVT, 9:4 (1971),  812–816  mathnet
2. N. V. Shumakov, L. D. Kalinnikov, V. V. Lebedev, V. I. Moiseev, “Solution of an Inverse Heat Conduction Problem for a Slab with Sources”, TVT, 9:2 (1971),  366–372  mathnet; High Temperature, 9:2 (1971), 331–336
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019